MathSciNet Relay Station
MathSciNet bibliographic data
MR847952 14J40
Miyaoka, Yoichi; Mori, Shigefumi A numerical criterion for uniruledness. Ann. of Math. (2) 124 (1986), no. 1, 65–69.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement